# SDR REXA2016081601578

- Difficulty date: August 16, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-837
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED AT LBL 9 BETWEEN BS 693 TO 837.   DRILLED, COUNTERSUNK & ALODINED NEW SEAT TRACK IAW SRM 51-40-11-001-001-A01.  INSTALLED IAW AMM 53-00-49-400-801.
